Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Nausea and throw up feeling due to GERD - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   Hey I got GERD and Ive been told by people that it takes up to 2 weeks to get better is that
User :   true
Doctor :  
User :   And does GERD sometimes cause nausea or make someone feel that they want to throw up?
Doctor :   let me explian you in detail
User :   okay
Doctor :   In GERD there will be back flow of stomach contents in to the food pipe
User :   they didnt say i had GERD they only said gave me Omperazole and its for GERD they said abdominal pain thats it
Doctor :   OK
Doctor :  
you can continue the same tablet
User :   Okay and how long is it going to take for me to get better
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.

User :   Okay
User :   is it working again?
Doctor :   hi
Doctor :  
are you back
User :   Okay I was just wondering since Im taking Omperazole
User :   its going to take up to 2 weeks to get better right
Doctor :   yes

User :   does GERD cause someone to feel liek there going to throw up?
Doctor :  
it will take 2-4 weeks for complete recovery
Doctor :  
but you feel better symptomatically sooner
User :   does GERD cause someone to feel liek there going to throw up?
Doctor :  
Doctor :  
it will cause this
User :   what about mouth taste
User :   it tastes bad everything i eat or drink
Doctor :  
it is quite common in GERD
User :   Okay so 2-4 weeks
Doctor :  
are you there
Doctor :  
are youthere
User :   yes
User :   so I need treatement after the symtomps are gone?
Doctor :  
Doctor :  
even symptoms are less you need to take treatment for 4 weeks
User :   theres only 28 tablets do i need to take all of them
User :   cuz it only says take for 14 days

Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor